| Model Number |
10607 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A synergy ii us mr 4.00 x 38mm stent delivery system was returned for analysis.An examination of the crimped stent identified proximal stent damage with stent strut lifted and bunched distally.The undamaged crimped stent outer diameter was within max crimped stent profile measurement.The balloon was reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the hypotube found multiple hypotube kinks.A examination of the shaft polymer extrusion found no issues.An examination of the tip found no issues.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 09sep2020.It was reported that crossing difficulties were encountered.A 4.00 x 38mm synergy drug eluting stent was advanced for treatment; however, the stent could not cross the lesion.There were no patient complications reported.However, returned device analysis revealed stent damage.